# SDR SWAA2012112609815

- Difficulty date: November 14, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 6545800
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIVETS HEAD (2EA) LOCATED ON BS211.8 AND AT LEVEL STR 9L WINDOW POST LT SIDE.  REPLACED FASTENERS (2 EA) LOCATED ON BS 211.8 AND AT LEVEL STR 9L WINDOW POST LT SIDE IAW SRM B737-300 51-40-02 AND DRAWING 65-45800.
